It is not suggested to use any two products together without consulting a dermatologist.Retino A can cause thinning of skin and makes the skin more sensitive to the sun. There are certain precautions which you need to follow while using both these products. Whether you should use the counter serum along with these creams should be discussed with a dermatologist .The answers will be based on your acne condition and severity. For more queries and assistance visit a dermatologist. I sincerely hope it helps.
Good luck and take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.